# SDR CA190726026

- Difficulty date: June 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035313003
- Condition: Corroded
- Location: Bs 1000
- Part time: 39,959 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FS1000 FLOOR SUPPORTS, P/N MM670-35313-003, BETWEEN RBL9 AND LBL36.2 HAD CORROSION ON THE UPPER SURFACE. (TC# 20190726026)
